# SDR FDEA201204101342

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UPPER CARGO COMPARTMENT UNDER FLOOR AT CENTER WING TANK BETWEEN   STATION 1219 TO STATION 1239, "X" = -75.25.  FOUND SURFACE CORROSION AT FASTENERS AREA.   CORROSION REMOVED IAW SRM 51-21-01, REV 49.  ORIGINAL MATERIAL THICKNESS = 0.171", REMAINING THICKNESS = 0.134", MATERIAL REMOVED = 0.037" AND FOUND ACCEPTABLE AS IAW EA 1-5730-160022.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
